RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Postnikova, Ludmila Petrovna

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 9

Number of views:
This page:186
Abstract pages:2035
Full texts:811
References:83
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person19787
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/520464

Publications in Math-Net.Ru
1978
1. L. P. Postnikova, A. A. Yudin, “A sharpened form of the inequality for the concentration function”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  376–379  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 359–362
1977
2. L. P. Postnikova, A. A. Yudin, “An analytic method for estimates of the concentration function”, Trudy Mat. Inst. Steklov., 143 (1977),  143–151  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 143 (1980), 153–161
3. L. P. Postnikova, A. A. Yudin, “On the concentration function”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  371–375  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 362–366
1970
4. D. A. Moskvin, L. P. Postnikova, A. A. Yudin, “On an arithmetical method in theory of the local limit theorem for lattice distribution”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  86–96  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 87–97
1968
5. L. P. Postnikova, A. Schinzel, “Primitive divisors of the expression $a^n-b^n$ in algebraic number fields”, Mat. Sb. (N.S.), 75(117):2 (1968),  171–177  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:2 (1968), 153–159
1965
6. L. P. Postnikova, “Fluctuations in the distribution of fractional parts”, Dokl. Akad. Nauk SSSR, 161:6 (1965),  1282–1284  mathnet  mathscinet  zmath
1964
7. L. P. Postnikova, “Distribution of solutions of the congruence $x^2+y^2\equiv1(\operatorname{mod}p^n)$”, Mat. Sb. (N.S.), 65(107):2 (1964),  228–238  mathnet  mathscinet  zmath
1961
8. L. P. Postnikova, “Über die Zusammenhang der Begriffe des Kollektives von Mises–Church und der nach Bernoulli normalen Zeichenfolge”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  232–234  mathnet
1960
9. L. P. Postnikova, “On a Korobov's theorem”, Dokl. Akad. Nauk SSSR, 134:1 (1960),  42–43  mathnet  mathscinet  zmath

2003
10. G. I. Arkhipov, V. F. Kolchin, Yu. I. Medvedev, S. M. Nikol'skii, M. P. Mineev, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, “Konstantin Konstantinovich Mardzhanishvili (on the centenary of his birth)”, Diskr. Mat., 15:4 (2003),  3–6  mathnet  mathscinet; Discrete Math. Appl., 13:6 (2003), 537–540
1998
11. V. S. Vladimirov, A. A. Dezin, A. A. Karatsuba, L. D. Kudryavtsev, M. P. Mineev, S. M. Nikol'skii, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, A. A. Yudin, “Aleksei Georgievich Postnikov (obituary)”, Uspekhi Mat. Nauk, 53:1(319) (1998),  202–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 199–204  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019